# SDR SIMA200919507

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 22,523 hours, 21,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC50335901
- Condition: Inoperative
- Location: Cabin
- Part time: 22,523 hours, 21,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC - DURING PS1 INSPECTION FOUND CEILING EMERGENCY LIGHT BY LEFT EMERGENCY EXIT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT BULB, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
